MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 9.2MM FACN,SHD; DRILLS, BURRS, TREPHINES AND ACCESSORIES (SIMPLE, POWERED)

DEPUY SYNTHES PRODUCTS LLC 9.2MM FACN,SHD; DRILLS, BURRS, TREPHINES AND ACCESSORIES (SIMPLE, POWERED)
Catalog Number SHD-9AC-G1
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Concomitant med products: handpiece device.Device history review: the actual device was not returned for evaluation; therefore, the reported condition was not confirmed.However, a device history review was performed which indicated that there were no non-conformance or abnormalities identified during the manufacture of the device that may have contributed to the reported condition.It was determined that the device passed all manufacturing and test requirements at the time of manufacture.Complaint history review: a complaint history review was performed which indicated that there were no complaints found for the reported lot number.Manufacturing record evaluation (mre) review: a manufacturing record evaluation (mre) was performed for the finished device lot number, and there were no non-conformances identified that was related to the reported complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi ¿ (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during pre-surgery testing it was observed that the proximal end of the cutter device shaft broke when used with a handpiece device.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported, however, it was reported that the event occurred in 2020.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
9.2MM FACN,SHD
Common Device Name
DRILLS, BURRS, TREPHINES AND ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key10580143
Report Number1045834-2020-01525
Device Sequence Number2961929
Product Code HBE
UDI-Device Identifier00845384012917
UDI-Public845384012917
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2024
Device Catalogue NumberSHD-9AC-G1
Device Lot NumberN123136406
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2020
Initial Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1